# SDR CALA2025012402023

- Difficulty date: January 21, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 73,572 hours, 31,831 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE ARM LEVER DIFFICULT TO ARM. SHOWED ARMED ON THE GROUND B4  T/O. RED CAB PRS LIGHT LUBED LOWER GIRT BAR FLOOR LATCHES AND LOWER GIRT BAR BALL ENDS. DOOR ARM/DISARM OPS CHECK GOOD AT 18 FT LBS.  REF:  AMM TASK 12-22-52-640-014-A AND AMM TASK 52-10-00-720-005-A. DEFER.  2L DOOR CABIN PRESS LIGHT.  MEL STICKER APPLIED. MEL 5270CI OPENING FOR SIGN OFF PERFORM OPERATIONAL CHECK OF DOOR WARNING SYSTEM FOR L2 DOOR, INDICATIONS CORRECT COULD NOT DUPLICATE FAULT "ON GROUND" OP CHECK GOOD IN REF AMM: 52-71-00-710-001-A.  REFERENCE LOG PAGE: 3604403. FOR PRESSURIZATION TEST AS REQUESTED BY TOM C TO VERIFY INDICATION FAULTS.
